# SDR R61A2022051300336

- Difficulty date: May 9, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N426YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000397
- Aircraft time: 20,437 hours, 13,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO ILLUMINATION STRIPS ON ROWS 2A-5A ON A/C LEFT AND RIGHT FWD STRIP. R&R PHOTO ILLUMINATION STRIPS 2A-5A AND FWD BELOW CLOSET.
